I'm on the depo other wise know as birth control.

Patient : I'm on the depo other wise know as birth control I'm having brown discharge then that stops and I bleed again what's wrong with me
Doctor :   Hello, Thanks for the query. I understand your concern. Depo shot can cause menstrual irregularities as side effect s. So, the brown discharge and bleeding you are having could be due to that. With your doctor's advice you can go for additional dose of hormones to control the bleeding and brown discharge. Possibly in few months, your cycles can regularize and you can continue with depo. Take care.

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews